# SDR IPXA10561085

- Difficulty date: July 3, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- Engine: Pwa PW2040
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Component: Elevator
- Component part number: 183N200341H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, POSSIBLE DELAMINATION ON LT ELEVATOR LOWER EXTERIOR SURFACE 11.5 INCHES FROM AFT AND 94.25 INCHES FROM INBD (MARKED).  REPAIRED DELAM ON LT ELEVATOR LOWER EXTERIOR SURFACE 11.5" INCHES FROM AFT AND 94.25" INCHES FROM INBD (MARKED) IAW SRM 51-70-05-0G.
